# SDR SWAA2025081491965

- Difficulty date: July 16, 2025
- Submitted: August 14, 2025
- Operation: Air carrier
- Aircraft: N7826B
- Make and model: Boeing 737-79P
- Aircraft serial: 30035
- Aircraft time: 61,812 hours, 40,400 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Panel
- Condition: Elongated
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLES ON ACCESS PANEL 561BB TRAILING EDGE AT LT WING.  REPAIRED ACCESS PANEL 561BB TRAILING EDGE AT LT WIN IAW SRM 51-70-04-2R-10 REPAIR 10.
